# SDR TWAA9810106

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND ON RT WING XRS 414.1 RIB, THE INBD AFT LOWER FOOT FORWARD END CRACKED APROXIMATELY 3 INCHES.  REPLACED FITTING PER SRM 51-01, PG 1 ITEM C.  TOTAL TIME: 70,084 HOURS.  TOTAL CYCLES:  84,015.  (X)
